# SDR COMA0260047

- Difficulty date: January 12, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 19,997 hours, 19,210 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 46193
- Part serial: 264
- Condition: Malfunctioned
- Location: Mlg
- Part time: 18,616 hours, 17,735 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5467 LANDING GEAR DISAGREE WARNING. NLG DID NOT RETRACT.REPLACED THE MLG PRIORITY VALVE.
